# SDR SWAA2022022275541

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LINER ASSIST HANDLE LOOSE / [01] TIGHTEN UP LOOSE L2 DOOR ASSIST HANDLE I.A.W. AMM 52-13=31-400-802;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
